MAUDE Adverse Event Report: ALMA LASERS LTD CO2 LASER; MEDICAL LASER

ALMA LASERS LTD CO2 LASER; MEDICAL LASER
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption letter e2013012 alma ltd.(manufacturer) is submitting the report on behalf of alma, inc.(importer).Section h3: alma inc.(importer) has inspected the device and found the unit to be working within the manufacturer's specifications.(b)(4) has made multiple attempts to collect pertinent information, however, the facility has not responded to these requests.Alma ltd.Clinical reviewed limited information and could not determine if it is a serious injury.Given the lack of details, alma is submitting this report to the fda in good faith efforts.Should any information become available, alma will submit supplemental report within the fda published timelines.
 
Event or Problem Description
As per the facility, the patient sustained slight burns on the external labia.

Brand Name
CO2 LASER
Common Device Name
MEDICAL LASER
Manufacturer (Section D)
ALMA LASERS LTD
14 & 15 halamish st. pob 3021
caesarea north industrial park
caesarea hazafon 3088900,
IS 
MDR Report Key8460606
Report Number3004167969-2019-00010
Device Sequence Number16888527
Product Code GEX
UDI-Device Identifier17290110120952
UDI-Public17290110120952
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103501
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date02/26/2019
Device Age1 YR
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2019
Initial Report FDA Received Date03/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;